# SDR ASAA2019101103988

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 16,707 hours, 5,404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Dual
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUAL VTK FLAGS AT 800' ADDITIONAL VTK FLAG ENROUTE AT CRUISE ON #1 ND. GROUNDED - YES. ACCOMPLISHED BOTH FMC BITE PROCEDURE WITH NO FAULTS FOUND. NO HISTORY 60 DAYS, INTERMITTENT FAULT OK FOR SVC REF B737-900 AMM 34-61-00.
